# SDR REXA2016060901010

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 21,506 hours, 14,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR REFLECTOR STRIPS DETACHED FROM FLOOR GALLEY FLOOR REFLECTOR STRIP REINSTALLED IAW AMM 33-51-01. NO FURTHER ACTION REQUIRED.
